# SDR JR2R20211214274

- Difficulty date: December 14, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N87339
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000559
- Aircraft time: 13,139 hours, 7,564 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 17022480401
- Condition: Cracked
- Location: Zone 500
- Part time: 13,139 hours, 7,564 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH WING TO WINGLET FRONT SPAR FITTING IS CRACKED
